MAUDE Adverse Event Report: RESPORINOC INC BIPAP PRO BI-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPORINOC INC BIPAP PRO BI-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS660TBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain bipap, and mechanical ventilator devices.The manufacturer received information alleging particles in airway from device.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received on mar 09, 2023, and section h10 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain bipap, and mechanical ventilator devices.The manufacturer received information alleging particles in airway from device.There was no report of patient harm or injury.After the frist attempt to have the device and components returned for evaluation, customer stated that device was not availbel for i am using device i am very discouraged waiting for my new device arrival and peace of mind.Already the manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.

Brand Name
BIPAP PRO BI-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPORINOC INC
101 murry ridge lane
murrysville, pa PA 15668
Manufacturer (Section G)
RESPORINICS, INC
1001 murry ridge lane
murrysville,pa PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittisburgh,pa, PA 15206
7243512041
MDR Report Key15476505
Report Number2518422-2022-82556
Device Sequence Number6020269
Product Code BZD
UDI-Device Identifier00606959031173
UDI-Public00606959031173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS660TBT
Device Catalogue NumberDS660TBT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown